Buy Nurofen Zavance 48 Caplets Online

Nurofen Zavance 48 Caplets

Nurofen Zavance 48 Caplets

Brand: Nurofen
Catalogue ID:1012421
Product Code: 9300711508873
Availability: In Stock
  • $16.99
    $13.99

    Save $3.00

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance.

Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

  • headache
  • migraine headache
  • tension headache
  • muscular pain
  • cold & flu symptoms
  • period pain
  • dental pain
  • sinus pain
  • back pain
  • arthritic pain

Reduces fever.


0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Zavance 48 Caplets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


ACTIVE INGREDIENTS:
Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

CONTAINS:
Sucrose.

DIRECTIONS:
Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE:
Do not use if:
• You have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
• You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
• During the last 3 months of pregnancy. Unless a doctor has told you to, do not use:
• For more than 3 days at a time.
• If you have asthma.
• If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
• If you are trying to become, regnant or during the first 6 months of pregnancy.
• In children suffering from chickenpox (Varicella).
• In children suffering from dehydration through diarrhoea and/or vomiting.
• If you are taking medication regularly.
• If you are aged 65 years or over.
• In children under 7 years of age.

Stop use and see your doctor immediately if: You have an allergic reaction. Do not use if the blister foil is broken on first opening.

STORAGE INSTRUCTIONS:
Store below 25ºC.

PRODUCT WARNINGS:
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

CAUTION:
Keep out of reach of children.

Tags: Nurofen Zavance 48 Caplets, 9300711508873, Pain Relief

"); ");

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email